# SDR GTIA2019102874739

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 35,699 hours, 16,360 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ATRONG SMELL IN CABIN REAR.  ACCOMPLISH COM PROCEDURE W PACK 2 OFF. SMELL DISSIPATED.-PERFORMED TSM 05-50-00-810-831-A.  PERFORMED PACK BURN OF #1 AND #2 PACK.  FOUND ODOR TO BE TYPE 9.  NO ODORS NOTED.  NO DEFECTS FOUND.
